MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DERMANET® AG 4 X 4, (10CM X 10CM); DRESSING, WOUND, DRUG

DEROYAL INDUSTRIES, INC. DERMANET® AG 4 X 4, (10CM X 10CM); DRESSING, WOUND, DRUG
Model Number 46-DN44
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
"dermanet ag that was placed in the wound bed had granulation tissue that imbedded into its mesh design.Unable to separate it from the tissue without bleeding so the resident was sent to er.".
 
Additional Manufacturer Narrative
A user facility complaint was received on 11/17/2022 reporting "dermanet ag that was placed in the wound bed had granulation tissue that imbedded into its mesh design.Unable to separate it from the tissue without bleeding so the resident was sent to er." no additional information reported.Patient status is unknown at this time.The device was not returned to deroyal for testing.A review of the lot number given in the complaint was reviewed.The inventory check consisted of 7 dressings from the same lot, each of which were deemed acceptable to current specifications.The work orders and viscosity of algidex mixtures were reviewed for discrepancies that would cause the issue.No discrepancies were identified.The failure mode, effects, and criticality worksheet (fmea) was reviewed.No update was required.A trend analysis was also conducted, deroyal has sold (b)(4) of finished good 46-dn44 from november 2020 to present and during the review period found only this event was received for the product.This equated to a sales ratio of (b)(4).Root cause: due to no sample returned, no report of how long the patient wore the patch, and no report of if the patch was removed properly, the root cause is undetermined with no error found.There will be no corrective action taken due to the determination of the root cause.Deroyal will continue to monitor for trends around this product.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
DERMANET® AG 4 X 4, (10CM X 10CM)
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928470
Report Number2320762-2022-00013
Device Sequence Number2846926
Product Code FRO
UDI-Device Identifier00749756646611
UDI-Public00749756646611
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number46-DN44
Device Lot Number57493643
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown